MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715K 630G BLACK MG; AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND
Back to Search Results |
| Model Number |
MMT-1715K |
| Medical Device Problem Codes |
Computer Software Problem (1112); Battery Problem (2885); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting guidance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Unit passed displacement test.Unit failed sleep current test and active current test.Unexpected battery power loss not confirmed.Pump error 25 due to j6 connector resistance issue.Failed battery test not confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported to medtronic minimed that the customer experienced multiple alarms, including pump error 4 alarm (the motor arm cannot communicate with the main arm), pump error 53 alarm (software error detected) and battery failed alarm, with the battery depleting rapidly (half drained overnight).The customer reported no adverse event.The event involved product(s) mmt-1715k.Troubleshooting was performed, including clearing alarms, inspecting the battery cap and compartment for damage or corrosion, and reviewing pump settings.The customer was advised to monitor the pump and call back if the issue persisted.No harm requiring medical intervention was reported.The product was returned for analysis.